# SDR WVER2014101302

- Difficulty date: October 13, 2014
- Submitted: October 14, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: MM67035119001
- Condition: Chafed
- Location: Zone 300
- Part time: 28,704 hours, 23,094 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING DAMAGE TO STRINGERS 6L AND 7L BETWEEN BS 1144 - 1162.
